# SDR AALA201702119002

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 52,841 hours, 19,531 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SIGNIFICANT AIRFRAME VIBRATION FELT THROUGHOUT ENTIRE AIRCRAFT. FLIGHT RETURNED TO DEPARTURE AND LANDED SAFELY WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND EXCESSIVE PLAY ON THE LEFT ELEVATOR, NR 1 HINGE FITTING ARM, THE RIGHT ELEVATOR, NR 2 AND 3 HINGE ARM FITTINGS REPLACED.
